# SDR DLL10961000

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Lower Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

SMOKE COMING FROM NR 6 OVEN.  F/A USED FIRE EXTINGUISHER TO CONTROL SMOKE COMING FROM SMOLDERING FOOD IN OVEN.
